# SDR DALA14019553149

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 55a-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COVER SHEET AFT CARGO BAY LOCATED BETWEEN FRAMES 55A TO 59 AND BETWEEN S39-41R.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND WITHIN OF TOLERANCE OF DWG D53477154.
